# SDR 9508539857

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door Cable
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE BIS-MSP, MAIN LANDING GEAR DOOR OPEN LIGHT ILLUMINATED.  FLIGHT CONTINUED TO DESTINATION AND EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED FOR LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT MAIN GEAR SEQUENCING PUSH/PULL CABLE.  ALSO, REPLACED TORQUE TUBE LOWER BEARINGS, DOOR SKIDS, AND INSTALLED DOUBLERS ON BOTH DOORS.  OPERATIONAL CHECK OK ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
